# SDR 2004F00383

- Difficulty date: October 2, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, OFUND AFT CARGO FLOOR INTERCOSTAL IS CORRODED AT FRAME 56 AND RBL 22-24.  REMOVED CORROSION FROM INTERCOSAL AT FRAME 56, RBL 22-24.  NO MEASUREABLE MATERIAL LOSS.  TREATED, PRIMED AND APPLIED TOPCOAT.  (M)
